# SDR SWAA2024072910521

- Difficulty date: July 8, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 45,049 hours, 27,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING 141YBC WITH FRAYED/CRACKED EDGES.<[01] FABRICATED AFT CARGO CEILING PANEL 141YBC AS PER AMM 25-52-01-201-801;[02] VERIFIED STEP 1.
